Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on hyper-Hermitian four-manifolds


Author: Charles P. Boyer
Journal: Proc. Amer. Math. Soc. 102 (1988), 157-164
MSC: Primary 53C55,; Secondary 32C10,32L25,53C15,53C25
DOI: https://doi.org/10.1090/S0002-9939-1988-0915736-8
MathSciNet review: 915736
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the only hyperhermitian four-manifolds are, up to conformal equivalence, tori and $ {K^3}$ surfaces with their standard hyperKähler structures and certain conformally flat Hopf surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55,, 32C10,32L25,53C15,53C25

Retrieve articles in all journals with MSC: 53C55,, 32C10,32L25,53C15,53C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0915736-8
Article copyright: © Copyright 1988 American Mathematical Society